# SDR SWAA2023121429108

- Difficulty date: November 20, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193AR HAS 2 AREAS OF DETERIORATED COMPOSITE.<[01] ACCOMPLISHED REPAIR OF PNL 193R REF SRM 53-40-70-2R-1. SEE WORK STEPS FOR WORK PERFORMED.;[02] CERTIFIED WORK STEPS ACCOMPLISHED TO REPAIR PANEL #193R.
